RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 132, Number 3, Pages 545–548 (Mi dan23599)  

This article is cited in 3 scientific papers (total in 3 papers)

MECHANICS

Fundamental equations for the flow of homogeneous fluids through fissured rocks

G. I. Barenblatt, Yu. P. Zheltov

Institute of Geology and Development of Combustible Minerals of the Academy of Sciences of the USSR, Moscow

Full text: PDF file (499 kB)

Bibliographic databases:
Presented: Л. И. Седов
Received: 20.01.1960

Citation: G. I. Barenblatt, Yu. P. Zheltov, “Fundamental equations for the flow of homogeneous fluids through fissured rocks”, Dokl. Akad. Nauk SSSR, 132:3 (1960), 545–548

Citation in format AMSBIB
\Bibitem{BarZhe60}
\by G.~I.~Barenblatt, Yu.~P.~Zheltov
\paper Fundamental equations for the flow of homogeneous fluids through fissured rocks
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 132
\issue 3
\pages 545--548
\mathnet{http://mi.mathnet.ru/dan23599}
\zmath{https://zbmath.org/?q=an:0097.21303}


Linking options:
  • http://mi.mathnet.ru/eng/dan23599
  • http://mi.mathnet.ru/eng/dan/v132/i3/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Lafisheva, M. H. Shhanukov-Lafishev, “Locally one-dimensional difference schemes for the fractional order diffusion equation”, Comput. Math. Math. Phys., 48:10 (2008), 1875–1884  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Bazzaev, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional schemes for the diffusion equation with a fractional time derivative in an arbitrary domain”, Comput. Math. Math. Phys., 56:1 (2016), 106–115  mathnet  crossref  crossref  isi  elib
    3. A. K. Bazzaev, I. D. Tsopanov, “Difference schemes for partial differential equations of fractional order”, Ufa Math. J., 11:2 (2019), 19–33  mathnet  crossref  isi
  • Number of views:
    This page:310
    Full text:160

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020